# SDR DXTA200500755

- Difficulty date: June 5, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,340 hours, 1,738 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR WOULD NOT RETRACT FULLY.  AFTER 6 MINUTES THE RED LIGHT WENT OUT BUT BASED ON POWER AND FUEL FLOW SETTINGS AND SPEEDS REFLECTED EXTRA DRAG.  ON PUTTING THE GEAR DOWN THE FIRST ONE TO LOCK WAS THE LEFT.  JACKED ACFT & SWUNG GEAR APPROX 15 TIMES GEAR CHECKED GOOD.  CHECK RIGGING ON GEAR DOOR SEQUENCE VALVE & REVERSING VALVE, CHECKED GOOD.  CHECKED SIDESTAY CLEARANCES GOOD.  RIGGED UPLOCK SPRING LATCH AS REQUIRED.  ALL WORK DONE REFERENCING THE 800XP MM CHAP 29-10-00, 32-10-65, 32-30-31, 32-30-41 AND 32-10-41.  COULD NOT DUPLICATE SQUAWK DOWN JACKED AIRCRAFT.
